# SDR UALA2011100605422

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 68,783 hours, 25,692 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING AIR VENTS VERY LOUD.  REMOVED CEILING PANELS, HAVE DETERIORATED DUCT AT RISER SECTION ROW 10-12, WILL REQUIRE REPLACEMENT.  MULTIPLE REPAIRS REQUIRED AT ROWS 6, 32-34.
